# SDR 9505412763

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 3 ENGINE LOW OIL PRESSURE WARNING ILLUMINATED.  THE TAKEOFF WAS ABORTED AT 80 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE OIL FILTER AND OIL PRESSURE ORIFICE OBSTRUCTED WITH CARBON.  THE ENGINE WAS REPLACED AND RUNUP CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
